# SDR ASOA20150414097

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 36,030 hours, 27,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. FRAME 10 CRACKED UNDER RT DV WINDOW.  REPAIRED FRAME 10 IAW SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
